# SDR CA150626007

- Difficulty date: June 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF.  ACC PILOT ONLY ALL 3 RED INDICATION LIGHTS ON AFTER SELECTING GEAR UP, AFTER SELECTING GEAR DOWN NORMAL INDICATION OF 3 GREEN LIGHTS, RED LIGHTS DISAPPEARED.  NO AMBER LIGHTS ON DURING GEAR UP OR GEAR DOWN SELECTION.  NWS RVDTS ADJUSTED, TEST FLIGHT COMPLETED, ACFT RTS.
